PuSH - Publikationsserver des Helmholtz Zentrums München

On linear dependence to the initial state for a class of nonstationary cryptodeterministic processes.

Int. J. Nonlinear Sci. 6, 202-207 (2008)
Verlagsversion Zum Artikel
Free journal
A one-dimensional version of the Koksma-Hlawka inequality is used to obtain autocovariance bounds for a class of nonstationary stochastic processes generated by the evolution of discrete-time chaotic dynamical systems from a random initial state.
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter chaos; covariance bounds; cryptodeterminism; Koksma-Hlawka inequality; linear dependence; nonlinearity; nonstationarity
ISSN (print) / ISBN 1749-3889
e-ISSN 1749-3897
Quellenangaben Band: 6, Heft: 3, Seiten: 202-207 Artikelnummer: , Supplement: ,
Verlag World Academic Press
Begutachtungsstatus Peer reviewed